Basit öğe kaydını göster

dc.contributor.authorKonar, Pulaken_US
dc.contributor.authorJana, Ashim Kumaren_US
dc.contributor.authorDas, Radha Binoden_US
dc.contributor.authorBhandari, Samir Kumaren_US
dc.contributor.authorDevi, Rashmi Rekhaen_US
dc.date.accessioned2020-11-17T12:38:56Z
dc.date.available2020-11-17T12:38:56Z
dc.date.issued2020
dc.identifier.citationKonar, P., Jana, A. K., Das, R. B., Bhandari, S. K. & Devi, R. R. (2020). Generalized fixed point results with multi-valued mappings. TWMS Journal of Applied and Engineering Mathematics, 10(4), 1116-1127.en_US
dc.identifier.issn2146-1147en_US
dc.identifier.issn2587-1013en_US
dc.identifier.urihttps://hdl.handle.net/11729/2908
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/108-vol10no4/620
dc.description.abstractIn this article we deduce fixed point results for multi-valued contraction mappings. We primarily established two fixed results. One of them is the generalization of Nadler’s contraction and the other result is the generalization of Mizoguchi-Takahashi’s contraction. Some corollaries have been obtained from the main results and our results generalize some of the existing results. Illustrative examples are also constructed to support our main results.en_US
dc.description.sponsorshipThe authors are grateful to the Editor and to the reviewers for their suggestions and comments.en_US
dc.language.isoenen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectFixed pointen_US
dc.subjectHausdorff metric spaceen_US
dc.subjectMultivalued mappingen_US
dc.subjectCommon fixed pointen_US
dc.subjectContractionen_US
dc.subjectCone metric spaceen_US
dc.subjectContractive mappingen_US
dc.titleGeneralized fixed point results with multi-valued mappingsen_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.identifier.volume10
dc.identifier.issue4
dc.identifier.startpage1116
dc.identifier.endpage1127
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster

info:eu-repo/semantics/openAccess
Aksi belirtilmediği sürece bu öğenin lisansı: info:eu-repo/semantics/openAccess